# SDR PLGA990725

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744BA
- Make and model: Saab SF340A
- Aircraft serial: 340A105
- System (JASC): 3425 · Integrated Flight System
- Part: Efis Tube
- Part number: 6226342022
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ALB - FLT 6685 - ALB/BOX - FLT 6685 - RETURNED TO ALB DUE TO ELECTRICAL BURNING SMELL IN THE FLIGHT DECK.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE CAPTAIN'S UPPER EFIS TUBE TO BE AT FAULT.  THE EFIS TUBE WAS REPLACED.  REQUIRED OPERATIONAL CHECKS WERE PERFORMED AND AIRCRAFT RETURNED TO SERVICE.  (X)
